Hi, I had a Robotic Prostatectomy on 31st Mach 2011. Went very well but now, almost 9 weeks later, I am uncomfortable in the rectum area and lower back. Still leaking like a sieve and no erections. The consultant prescribed a course of 5mg Cialis once per day. I started this only this week but have now got in addition, head aches, shoulder pain and very sore buttocks, a bit of indigestion to top it off. All noted as possible side effects of Cialis. Now I have to take Paracetamol to mask these pains. Having read some of the posts in this forum I think these are normal after-effects which will pass. I have to accept all better than cancer !
My one worry is that I battle with bowel action even with taking laxatives. It is almost like there is a blockage or twist in the rectum. This, together with the pain in the butt, makes me think there is something else going on there. Doc says "Give it time and it will subside."
Gleason 3 + 4
Nerve Sparing Robotic Prostatectomy.
All cancer contained in the prostate.
No bone scan or radiation recommended.